Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair


IMPACT FACTOR 2017: 1.029
5-year IMPACT FACTOR: 1.147

CiteScore 2017: 1.29

SCImago Journal Rank (SJR) 2017: 1.588
Source Normalized Impact per Paper (SNIP) 2017: 0.971

Mathematical Citation Quotient (MCQ) 2017: 1.03

Online
ISSN
2169-0375
See all formats and pricing
More options …
Volume 8, Issue 2

Issues

Solitary Waves in Abelian Gauge Theories

Vieri Benci
  • Dipartimento di Matematica Applicata ‘‘U. Dini’’ Universitá degli Studi di Pisa Via Filippo Buonarroti 1/c, 56126 Pisa, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Donato Fortunato
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2008-0206

Abstract

Abelian gauge theories consist of a class of field equations which provide a model for the interaction between matter and electromagnetic fields. In this paper we analyze the existence of solitary waves for these theories. We assume that the lower order term W is positive and we prove the existence of solitary waves if the coupling between matter and electromagnetic field is small. We point out that the positiveness assumption on W implies that the energy is positive: this fact makes these theories more suitable to model physical phenomena.

Keywords: Abelian gauge theories; solitary waves; critical points

About the article

Received: 2007-10-04

Published Online: 2016-03-10

Published in Print: 2008-05-01


Citation Information: Advanced Nonlinear Studies, Volume 8, Issue 2, Pages 327–352, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2008-0206.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Wonjeong Jeong and Jinmyoung Seok
Calculus of Variations and Partial Differential Equations, 2014, Volume 49, Number 1-2, Page 649
[2]
P. d’Avenia, L. Pisani, and G. Siciliano
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 12, Page e1985
[3]
Shang-Jie Chen and Shu-Zhi Song
Nonlinear Analysis: Real World Applications, 2015, Volume 22, Page 259
[4]
Dimitri Mugnai
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2010, Volume 27, Number 4, Page 1055
[5]
Kaimin Teng and Kejing Zhang
Nonlinear Analysis: Theory, Methods & Applications, 2011, Volume 74, Number 12, Page 4241
[6]
Vieri Benci and Claudio Bonanno
Advanced Nonlinear Studies, 2012, Volume 12, Number 4

Comments (0)

Please log in or register to comment.
Log in